# SDR 97ZZZX2938

- Difficulty date: May 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N407FC
- Make and model: Bell 407
- Aircraft serial: 53050
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 407375006101
- Condition: Malfunction
- Location: Fuel Quantity
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL QUANTITY INDICATOR STAYS IN TEST MODE FOR LONG PERIODS OF TIME.  REPLACED WITH NEW INDICATOR.
